Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 2878
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2021  |  Volume : 10  |  Issue : 1  |  Page : 564-566

A case of organophosphate poisoning with intermediate syndrome and acute pancreatitis – A rare complication


Department of Emergency Medicine, All India Institute of Medical Sciences, Rishikesh, Uttarakhand, India

Correspondence Address:
Dr. Nagasubramanyam Vempalli
Department of Emergency Medicine, All India Institute of Medical Sciences, Rishikesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jfmpc.jfmpc_744_20

Rights and Permissions

Organophosphate (OP) poisoning is one of the serious occupational hazards worldwide and easily accessible pesticides for suicidal poisoning. It is associated with high mortality and morbidity. OP poisoning is characterized by three main syndromes – cholinergic syndrome, intermediate syndrome and syndrome of delayed polyneuropathy. Other rare complications of OP poisoning are arrhythmias, pancreatitis and hepatic dysfunction. We present 46-year-old male patient with history of OP poisoning, who developed features of intermediate syndrome and pancreatitis. The patient was immediately intubated and managed on mechanical ventilation. Patient was given symptomatic treatment and recovered completely on day 14 of illness.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed138    
    Printed0    
    Emailed0    
    PDF Downloaded17    
    Comments [Add]    

Recommend this journal